# SDR VNAA202409010026

- Difficulty date: July 13, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT RAIL OF LBL9 BTW FS349.00 TO FS 477.40.   SEAT RAIL OF LBL9 BTW FS349.00 TO FS 477.40 WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 AND SRM 53-41-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49 CONF(A12).
